# SDR FDEA201503301118

- Difficulty date: March 30, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE LOWER PANEL CUT OUT FWD STRAP AT XOS 550 FOUND CRACKED.   REMOVED IAW SRM 51-35-01-0G . FABRICATED IAW DWG ARB2933 REVISION T. INSTALLED IAW SRM 51-35-01-0G . REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
